# SDR FDEA201506091729

- Difficulty date: June 9, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 867 hours, 36,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW, ILLUMINATED DURING PREFLIGHT.  ARMED EMERGENCY LIGHTS AND THE MESSAGE DID NOT RETURN.   EMERGENCY LIGHTS TESTED GOOD IAW AMM 33-51-00-5.
